# SDR IPXA2025040345063

- Difficulty date: March 14, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536125
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, ABOVE CENTER BOX, FLOOR PANEL241XHF LOWER SURFACE HAS SEVERAL DENTS/PUCTURES(APPROX 20 EA) AND EDGE DAMAGED.   FABRICATED MCD FLOOR PANEL 241XHF, IAW UPS SREO: B757-9692-REQ 001.
